Top answers from doctors based on your search:
Disclaimer

niacin and itching

A 32-year-old female asked:
Dr. Rex Mahnensmith
43 years experience in Internal Medicine
Eczema: This may be eczema or psoriasis or a dermatitis related to vitamin deficiency or an indication of a lurking disease such as lupus.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 68-year-old female asked:
Dr. Christopher Moeller
37 years experience in Dermatology
Itching: Niaspan (niacin) can cause flushing and itching. Many other drugs can be used to reduce fat in our blood.
1
1 thank
A 41-year-old female asked:
Dr. George Mathew
57 years experience in Cardiology
Take aspirin: You may want to take Aspirin 1 hr before, that might help.If not see your md!
A member asked:
Dr. Stevan Cordas
56 years experience in Internal Medicine
Niacin: Take an Aspirin and wait. It will go away soon. We all need Niacin everyday in small doses as an essential vitamin. Bound in food it does not do this. ... Read More
A 41-year-old member asked:
Dr. Danny Proffitt
42 years experience in Family Medicine
Anal Itching?: I am assuming your anus itches. Several causes. Partial rectal prolapse can cause this. Mucous glands on the outside and wet and not meant to be th ... Read More
6
6 thanks
A 26-year-old member asked:
Dr. Shaym Puppala
24 years experience in Internal Medicine
Various causes: Hemorrhoids, pinworm, anal fissure, anal/rectal cancer, certain foods/drinks (eg with caffeine), psoriasis, stds, localized allergic reaction, others, ... Read More
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
You might have: A fungal infection - get checked.
1
1 thank
A 38-year-old member asked:
Dr. Payam Rafat
21 years experience in Podiatry
Many possibilities: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, vi ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Calvin Weisberger
50 years experience in Cardiology
Niacin: 500mg a day is not a large dose.
1
1 thank
A 43-year-old member asked:
Dr. Douglas Lawson
27 years experience in Obstetrics and Gynecology
Infection possible: While it can be a reaction to a product you're using in the vaginal area, it is more likely to be a vulvo vaginitis such as yeast infection or bacteri ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month